MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 08056960190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.The alarm trace showed an abnormal reagent aspiration alarm.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable bilirubin total gen.3 results for 1 patient sample on a cobas c 503 analytical unit.The initial result was 3.54 umol/l.The customer questioned the result as it was lower than the direct bilirubin result.The sample was repeated and the result was 50.6 umol/l with flag.The sample was also repeated on another cobas pro analyzer and the result was consistent with the first repeat result.The exact repeat result was not provided.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.Instrument performance testing was acceptable.Aspiration errors were observed in the alarm trace data.A specific cause of the event could not be determined; however, the aspiration errors in the alarm trace suggest sample quality issues.The investigation did not identify a product problem.

Brand Name
BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23337647
Report Number1823260-2025-04259
Device Sequence Number9461795
Product Code CIG
UDI-Device Identifier07613336121078
UDI-Public07613336121078
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056960190
Device Lot Number86883201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale